# SDR YENA2021072300483

- Difficulty date: July 18, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 59,849 hours, 21,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007667
- Condition: No Test
- Location: Emergency Lights
- Part time: 60,046 hours, 21,616 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, EPSU 13WL IN AFT GALLLEY DOES NOT PASS TEST ; REF AEROMAN N/R 20221- 298537, REMOVED AND REPLACED EPSU 13WL IAW AMM 33-5138-000-001 & 33-51-38-400-001-A, OPS CHECK GOOD PER AMM 33-51-00-710-001-A. ( P/N OFF 3214-54-10. S/N OFF 007667, P/N ON 3214-54-10, S/N ON 008419)
